# SDR MALA040166

- Difficulty date: January 23, 2004
- Submitted: February 23, 2004
- Operation: Air carrier
- Aircraft: N429XJ
- Make and model: Saab 340B
- Aircraft serial: 340B429
- Aircraft time: 14,717 hours, 16,275 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 8346
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT COMPLAINED OF JET FUEL SMELL IN GALLEY AND ROW 1 AREA, THROUGHOUT FLIGHT FROM DSM TO MSP.  MAINTENANCE UNABLE TO DUPLICATE SQK.  NO ABNORMAL SMELL OR ODOR NOTED IN CABIN OR COCKPIT WITH BLEED SYSTEM ON.  INSPECTED WING AREA AND ENG COMPARTMENTS FOUND RIGHT FUEL STANDBY PSI SWITCH LEAKING.  REPLACED P/N 8346 IAW SF340 AMM 28-22-10-4.  OPS CHECK GOOD NO OTHER LEAKS NOTED.
